Input-to-state stability for nonlinear systems with large delay periods based on switching techniques

Full text for this resource is not available from the Research Repository.

Sun, X-M, Du, S-L, Shi, Peng, Wang, W and Wang, L-D (2014) Input-to-state stability for nonlinear systems with large delay periods based on switching techniques. IEEE Transactions on Circuits and Systems I: Regular Papers, 61 (6). 1789 - 1800. ISSN 1549-8328

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/29960
DOI https://doi.org/10.1109/TCSI.2013.2295008
Official URL http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords ISS; Lyapunov functional; nonlinear matrix inequalities; NLMIs; LDP
Citations in Scopus 37 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login